Alert archive / Ohio / Special Marine Warnings in 2021
Special Marine Warning 36, NWS Cleveland, OH
NWS Cleveland, OH issued this special marine warning at Jul 13, 2021, 8:39 PM EDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2021, 8:39 PM EDT (00:39 UTC)
- Expired
- Jul 13, 2021, 10:45 PM EDT
- In force
- 2 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 34.0 mph
The radar
The Buffalo radar (KBUF), 132 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 0.7 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 883 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -60 m²/s²
- 0-3 km storm-relative helicity
- -49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
502
WHUS51 KCLE 140039
SMWCLE
LEZ148-149-168-169-140245-
/O.NEW.KCLE.MA.W.0036.210714T0039Z-210714T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Cleveland OH
839 PM EDT Tue Jul 13 2021
The National Weather Service in Cleveland has issued a
* Special Marine Warning for...
Nearshore and Open waters from Geneva-on-the-lake OH to Ripley
NY...
* Until 1045 PM EDT.
* At 839 PM EDT, strong thunderstorms were located along a line
extending from 22 nm north of Ashtabula to near Geneva-On-The-Lake
to Willowick, moving northeast at 30 knots.
HAZARD...Wind gusts 34 knots or greater.
SOURCE...Radar.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
* Locations impacted include...
Erie and Conneaut.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent lightning is occurring with these storms. If caught on the
open water stay below deck if possible, keep away from ungrounded
metal objects.
&&
LAT...LON 4235 7982 4228 7974 4227 7976 4223 7976
4194 8056 4204 8061 4231 8059 4239 8009
4248 7985
TIME...MOT...LOC 0039Z 245DEG 29KT 4226 8085 4193 8100 4161 8146
HAIL...0.00IN
WIND...>34KTS
$$
Jaszka3 follow-up statements
559
FZUS71 KCLE 140137
MWSCLE
Marine Weather Statement
National Weather Service Cleveland OH
937 PM EDT Tue Jul 13 2021
LEZ148-149-168-169-140245-
/O.CON.KCLE.MA.W.0036.000000T0000Z-210714T0245Z/
937 PM EDT Tue Jul 13 2021
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT...
For the following areas...
Nearshore and Open waters from Geneva-on-the-lake OH to Ripley NY...
At 937 PM EDT, strong thunderstorms were located along a line
extending from 26 nm west of Ripley to 7 nm northwest of Erie to near
Conneaut, moving northeast at 45 knots.
HAZARD...Wind gusts 34 knots or greater.
SOURCE...Radar indicated.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
Locations impacted include...
Erie and Conneaut.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent lightning is occurring with these storms. If caught on the
open water stay below deck if possible, keep away from ungrounded
metal objects.
&&
LAT...LON 4235 7982 4228 7974 4227 7976 4223 7976
4194 8056 4204 8061 4231 8059 4239 8009
4248 7985
TIME...MOT...LOC 0137Z 246DEG 43KT 4233 8031 4218 8025 4191 8068
HAIL...0.00IN
WIND...>34KTS
$$
Jaszka538
FZUS71 KCLE 140214
MWSCLE
Marine Weather Statement
National Weather Service Cleveland OH
1014 PM EDT Tue Jul 13 2021
LEZ148-168-140223-
/O.CAN.KCLE.MA.W.0036.000000T0000Z-210714T0245Z/
1014 PM EDT Tue Jul 13 2021
...THE SPECIAL MARINE WARNING IS CANCELLED...
The affected areas were...
Nearshore and Open waters from Geneva-on-the-lake OH to Conneaut
OH...
The thunderstorms have moved out of the warned area and no longer
pose a significant threat to boaters.
LAT...LON 4235 7982 4228 7974 4227 7976 4223 7976
4197 8049 4205 8050 4221 8040 4238 8019
4239 8009 4248 7985
TIME...MOT...LOC 0213Z 244DEG 28KT 4241 8002 4222 7998 4201 8038
$$
LEZ149-169-140245-
/O.CON.KCLE.MA.W.0036.000000T0000Z-210714T0245Z/
1014 PM EDT Tue Jul 13 2021
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT...
For the following areas...
Nearshore waters from Conneaut OH to Ripley NY...
Open waters from Conneaut OH to Ripley NY...
At 1013 PM EDT, strong thunderstorms were located along a line
extending from 15 nm northwest of Ripley to 7 nm northeast of Erie to
9 nm northeast of Conneaut, moving northeast at 30 knots.
HAZARD...Wind gusts 34 knots or greater.
SOURCE...Radar indicated.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
Locations impacted include...
Erie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent lightning is occurring with these storms. If caught on the
open water stay below deck if possible, keep away from ungrounded
metal objects.
&&
LAT...LON 4235 7982 4228 7974 4227 7976 4223 7976
4197 8049 4205 8050 4221 8040 4238 8019
4239 8009 4248 7985
TIME...MOT...LOC 0213Z 244DEG 28KT 4241 8002 4222 7998 4201 8038
HAIL...0.00IN
WIND...>34KTS
$$
Jaszka327
FZUS71 KCLE 140239
MWSCLE
Marine Weather Statement
National Weather Service Cleveland OH
1039 PM EDT Tue Jul 13 2021
LEZ149-169-140248-
/O.EXP.KCLE.MA.W.0036.000000T0000Z-210714T0245Z/
1039 PM EDT Tue Jul 13 2021
...THE SPECIAL MARINE WARNING WILL EXPIRE AT 1045 PM EDT...
The affected areas were...
Nearshore waters from Conneaut OH to Ripley NY...
Open waters from Conneaut OH to Ripley NY...
The thunderstorms have weakened and no longer pose a significant
threat to boaters.
LAT...LON 4235 7982 4228 7974 4227 7976 4223 7976
4197 8049 4205 8050 4221 8040 4238 8019
4239 8009 4248 7985
TIME...MOT...LOC 0238Z 245DEG 29KT 4247 7983 4228 7979 4208 8019
$$
JaszkaWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at Jul 13, 7:46 PM EDT, 53 minutes earlier.
Area forecast discussion, Jul 13, 7:46 PM EDT, 53 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 746 PM EDT Tue Jul 13 2021 .SYNOPSIS... An upper level trough will continue to move across the Great Lakes region into Wednesday afternoon. High pressure will briefly move into the area for Wednesday evening into Thursday before a cold front will approach the area from the west Friday morning. High pressure will build south across the area this weekend. && .NEAR TERM /THROUGH WEDNESDAY NIGHT/... The severe and flooding threat is winding down as instability and vertical wind shear decreases in our local area. Scattered to numerous thunderstorms still look to be around for the next few hours before becoming more isolated tonight. Original Discussion... An upper level trough will continue to progress across the Great Lakes region for much of the near term period, bringing the continued chance for heavy rainfall through Wednesday late morning/afternoon. The low pressure associated with this trough continues to weaken over Lake Michigan, which will prevent any boundary from moving across the area, which would possibly aid in enhancing storms. Current radar has a cluster of storms east of I77 and more storms developing out west near Toledo. All storms have a high precipitation efficiency with PWATS remaining between 1.5 and 1.7 inches. Areas that have received rain the past couple days will need to be monitored for flash flood potential as the ground remains very saturated in these areas. The primary concern for severe potential is the eastern half of the CWA as daytime heating has allowed CAPE values to climb to 1500-2000 J/kg, with slightly lower values in the west. The primary severe threat with any storms that develop will be damaging winds. Widespread convection should begin to diminish into the evening and overnight hours as the area begins to stabilize and the troughs aiding the development of storms move east of the area. A slight chance of showers and thunderstorms are possible Wednesday afternoon due to a weak surface trough and daytime heating. Confidence remains low on location and intensity of these storms though. On Wednesday, high pressure is expected to briefly build across the area, which will allow for a break in precipitation across the area. Muggy, tropical conditions will briefly diminish across the eastern area, however the western areas will persist with dewpoints near 70. Temperatures on Wednesday will be in the upper 70s to low 80s with dewpoints in the mid to upper 60s, possibly approaching 70 out west. Overnight lows will be in the mid to upper 60s. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... An upper trough over the Great Lakes region on Thursday will support the development of a low pressure system over the northern Great Lakes with a front extending through the central Great Lakes and into the Midwest. This front will slowly sag southeast into the forecast area, bringing showers and thunderstorms into the region and have PoPs increasing through the period to high likely to low categorical range. Thursday could get toasty across the area with the front remaining fairly slow across the region and highs in the upper 80s to lower 90s are possible ahead of the front. With more shower and thunderstorm activity on Friday, will keep highs cooler in the 80s. && .LONG TERM /SATURDAY THROUGH TUESDAY/... A front will be in the vicinity of the forecast area on Saturday and will continue moving slowly southeast. A new upper trough will enter the Great Lakes region over the weekend and help push this front out of the region for early next week. For now, have PoPs for Saturday and Sunday, mostly in the chance range as the front could be more progressive and exit faster than current models. High pressure will build into the region behind the front and the area should dry out for Monday and Tuesday, especially with decreasing moisture and the lack of upper jet support. With that, have a dry forecast for Monday and Tuesday. && .AVIATION /00Z Wednesday THROUGH Sunday/... Overall thunderstorm activity has diminished a bit over the past few hours, though a broken line of thunderstorms is moving east across north-central and central Ohio right now, near KMFD and KCLE. Locally lower ceilings, visibilities and gusts to 30 knots could be expected with this line of thunderstorms. It remains to be seen how well this line of storms will hold up to impact other TAF sites such as KCAK, KYNG, and KERI given diminishing instability over the next few hours. Beyond this line of storms, isolated thunderstorms expected tonight through tomorrow afternoon. Tomorrow morning, a widespread and lower cloud deck will build over the area, especially between 09-15Z. Ceilings expected to primarily be between 1000-3000 but there could be pockets of lower ceilings, particularly where rain falls today. By Wednesday afternoon, ceilings should begin to lift and the chance of showers/thunderstorms significantly diminishes for the end of the TAF period. Winds out of the southwest are expected to remain in the 5-10 knot range through the TAF period. Outlook...Non-VFR possible with periods of thunderstorms Thursday night through Saturday night. Stronger thunderstorms are possible Friday and Saturday afternoon. && .MARINE... South to southwest winds will persist across Lake Erie through the end of the week. Winds tonight will increase to 10-15 knots, possibly approaching 20 knots in the open water zones. Waves will remain 1-3 feet along the southern lakeshore, building to higher heights north of the area. Winds will weaken to 5-10 knots on Wednesday afternoon as high pressure builds across the lake from the southeast. On Thursday, a cold front will approach Lake Erie from the west, which is expected to move across the lake on Friday. Ahead of the boundary, winds are expected to increase to 10-15 knots, maintaining the offshore flow. Winds will finally shift to east-northeast behind the cold front Friday night into Saturday and weaken to 5-10 knots. No marine headlines are expected at this time. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Campbell NEAR TERM...Campbell/Saunders SHORT TERM...Sefcovic LONG TERM...Sefcovic AVIATION...Saunders MARINE...Campbell
Hazardous weather outlook, Jul 13, 3:33 PM EDT, 5 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 333 PM EDT Tue Jul 13 2021 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-141945- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 333 PM EDT Tue Jul 13 2021 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Showers and thunderstorms are again possible across the area today. Isolated strong to severe storms are possible with the primary threat of damaging winds. Heavy rainfall may cause localized flooding, especially in areas that are already saturated. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorms may approach strong to severe levels Thursday evening and overnight, mainly west of I-71. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. LEZ061-142>149-162>169-141945- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 333 PM EDT Tue Jul 13 2021 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Showers and thunderstorms are again possible across the area today. Isolated strong to severe storms are possible with the primary threat of damaging winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorms may approach strong to severe levels Thursday evening and overnight, especially across the western basin of the lake. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 13, 5:18 PM EDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Cleveland OH
518 PM EDT Tue Jul 13 2021
OHZ028-036-132145-
Crawford-Marion-
518 PM EDT Tue Jul 13 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MARION AND CENTRAL
CRAWFORD COUNTIES...
At 518 PM EDT, a strong thunderstorm was located near Bucyrus, moving
northeast at 25 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Bucyrus, Crestline, Chatfield, Caledonia, Tiro, North Robinson and
Sulpher Springs.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4071 8308 4098 8294 4090 8272 4082 8272
4063 8298
TIME...MOT...LOC 2118Z 214DEG 21KT 4074 8297
JaszkaSpecial weather statement, Jul 13, 5:25 PM EDT, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Cleveland OH
525 PM EDT Tue Jul 13 2021
OHZ007>009-018-132200-
Seneca-Erie-Ottawa-Sandusky-
525 PM EDT Tue Jul 13 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OTTAWA...ERIE...NORTH
CENTRAL SENECA AND SANDUSKY COUNTIES...
At 525 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles northeast of Genoa to near Oak
Harbor to near Fremont. Movement was northeast at 40 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Sandusky, Fremont, Port Clinton, Put-In-Bay, Bellevue, Clyde, Oak
Harbor, Green Springs, Castalia, Ballville, Marblehead, Bettsville,
Lindsey, Rocky Ridge, Bloomingville, Stony Prairie, Whites Landing,
Vickery and Sandusky South.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4162 8311 4152 8298 4152 8290 4172 8281
4159 8284 4153 8282 4154 8272 4150 8271
4145 8304 4142 8292 4147 8283 4144 8276
4146 8271 4129 8267 4129 8284 4126 8284
4120 8324 4137 8323 4162 8331
TIME...MOT...LOC 2125Z 215DEG 34KT 4161 8326 4144 8314 4129 8318
JaszkaSpecial weather statement, Jul 13, 5:55 PM EDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Cleveland OH
555 PM EDT Tue Jul 13 2021
OHZ007>010-018-019-132230-
Seneca-Huron-Erie-Ottawa-Lorain-Sandusky-
555 PM EDT Tue Jul 13 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN HURON...
OTTAWA...ERIE...NORTHEASTERN SENECA...EASTERN SANDUSKY AND WEST
CENTRAL LORAIN COUNTIES...
At 554 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles northeast of Put-In-Bay to near
Port Clinton to near Green Springs. Movement was northeast at 30 mph.
Wind gusts up to 40 mph are possible with these storms.
Locations impacted include...
Lorain, Sandusky, Norwalk, Fremont, Vermilion, Western Vermilion,
Port Clinton, Kelleys Island, Put-In-Bay, Bellevue, Clyde, Green
Springs, Northern Milan, Milan, Castalia, Ballville, Catawba Island,
Monroeville, Marblehead and Berlin Heights.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4159 8307 4152 8298 4155 8286 4172 8281
4154 8282 4155 8272 4163 8267 4162 8267
4150 8271 4145 8304 4142 8292 4149 8269
4138 8250 4143 8228 4128 8231 4122 8315
TIME...MOT...LOC 2154Z 246DEG 28KT 4176 8275 4151 8283 4130 8304
JaszkaSpecial weather statement, Jul 13, 7:36 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Cleveland OH
736 PM EDT Tue Jul 13 2021
OHZ010-020-140000-
Medina-Lorain-
736 PM EDT Tue Jul 13 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MEDINA AND CENTRAL
LORAIN COUNTIES...
At 736 PM EDT, a strong thunderstorm was located near Wellington, or
11 miles south of Elyria, moving northeast at 35 mph.
Wind gusts in excess of 40 mph are possible with this storm.
Locations impacted include...
North Ridgeville, Grafton, Wellington, Eaton, Lagrange, Pittsfield,
Valley City and Eaton Estates.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4115 8226 4122 8226 4128 8219 4136 8197
4135 8193 4120 8191
TIME...MOT...LOC 2336Z 235DEG 33KT 4123 8218
JaszkaSpecial weather statement, Jul 13, 7:52 PM EDT, 47 minutes before
Special Weather Statement National Weather Service Cleveland OH 752 PM EDT Tue Jul 13 2021 OHZ010-011-020-021-140030- Summit-Medina-Lorain-Cuyahoga- 752 PM EDT Tue Jul 13 2021 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CUYAHOGA...NORTHERN MEDINA...NORTHWESTERN SUMMIT AND SOUTHEASTERN LORAIN COUNTIES... At 752 PM EDT, a strong thunderstorm was located over Grafton, or 8 miles southeast of Elyria, moving northeast at 35 mph. Wind gusts up to 50 mph are possible with this storm. Locations impacted include... Cleveland, Parma, Strongsville, Brunswick, North Royalton, North Ridgeville, Grafton, Garfield Heights, Parma Heights, Broadview Heights, Brook Park, Berea, Middleburg Heights, Brecksville, Seven Hills, Brooklyn, Olmsted Falls, Eaton, Hinckley and Independence. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4116 8212 4130 8217 4148 8163 4124 8155 TIME...MOT...LOC 2352Z 246DEG 30KT 4127 8202 Jaszka
Special weather statement, Jul 13, 8:18 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Cleveland OH
818 PM EDT Tue Jul 13 2021
OHZ011>013-020>022-140100-
Summit-Geauga-Portage-Lake-Medina-Cuyahoga-
818 PM EDT Tue Jul 13 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PORTAGE...GEAUGA...
CUYAHOGA...NORTHEASTERN MEDINA...LAKE AND NORTHERN SUMMIT COUNTIES...
At 818 PM EDT, a strong thunderstorm was located over Parma, or near
Cleveland, moving east at 40 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Cleveland, Painesville, Willowick, Ravenna, Chardon, Fairport Harbor,
Parma, Lakewood, Cuyahoga Falls, Euclid, Mentor, Cleveland Heights,
Strongsville, Brunswick, North Royalton, Solon, Willoughby, Hudson,
Twinsburg and Eastlake.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4117 8109 4118 8188 4149 8185 4150 8171
4162 8150 4172 8137 4176 8129 4176 8124
4180 8115
TIME...MOT...LOC 0018Z 247DEG 34KT 4139 8173
JaszkaThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:08 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Lorain, Medina | 2 hr |
| Jul 13, 8:13 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 13, 8:18 PM EDT | Special Weather Statement | CLE | Cuyahoga, Geauga, Lake | 42 min |
| Jul 13, 8:55 PM EDT | Special Weather Statement | CLE | Ashtabula, Geauga, Lake, Portage, Trumbull | 65 min |
| Jul 13, 9:25 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Lake | 84 min |
Nearby
Special Marine Warnings in Ohio, 2021Every special marine warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.